# SDR AWXA200200091

- Difficulty date: January 29, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 9,090 hours, 3,486 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: ABS0201076
- Condition: Burned Out
- Location: Row 14
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE FROM PHX TO LAX A FLIGHT ATTENDANT REPORTED A BURNING ODOR THAT SMELLED LIKE BURNING WIRES AT SEAT ROWS 14 OR 15. AT LAX MAINTENANCE OPENED THE PANELS ON BOTH SIDES OF ROW 14 AND 15 AND PERFORMED A DETAILED INSPECTION LOOKING FOR ANY ABNORMALITIES, NONE WERE NOTED WITH THE EXCEPTION OF A BURNED OUT LIGHT BULB AT SEAT STATION 14 LT, THE BULB WAS REPLACED AND THE PANELS WERE RESECURED. A DETAILED INSPECTION OF BOTH THE LT AND RT MAIN LANDING GEAR WHEEL WELLS WAS ALSO PERFORMED WITH NO DEFECTS NOTED. MAINTENANCE RAN BOTH ENGINES WITH BOTH AIR CONDITIONING PACKS ON TRYING TO DUPLICATE THE BURNING SMELL BUT COULD NOT DUPLICATE THE PROBLEM. AIRCRAFT WAS RETURNED TO SERVICE.
